# SDR RAIA950136

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC239
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV300426
- Condition: Failed
- Location: Rt Engine
- Part time: 17,102 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPI - FLT 7194 - RT HYDRAULIC PRESSURE LIGHT FLICKERED ON AND OFF.  MAINTENANCE REPLACED RT HYDRAULIC PUMP.  GROUND RUNS REVEALED NORMAL OPERATION AND LEAK CHECK GOOD.  (X)
